JournalsrmiVol. 29, No. 4pp. 1283–1306

On complete submanifolds with parallel mean curvature in product spaces

  • Dorel Fetcu

    Universitatea Tehnică “Gheorghe Asachi” din Iaşi, Romania
  • Harold Rosenberg

    Rio de Janeiro, Brazil
On complete submanifolds with parallel mean curvature in product spaces cover
Download PDF

Abstract

We prove a Simons type formula for submanifolds with parallel mean curvature vector field in product spaces of type Mn(c)×RM^n(c)\times\mathbb{R}, where Mn(c)M^n(c) is a space form with constant sectional curvature cc, and then we use it to characterize some of these submanifolds.

Cite this article

Dorel Fetcu, Harold Rosenberg, On complete submanifolds with parallel mean curvature in product spaces. Rev. Mat. Iberoam. 29 (2013), no. 4, pp. 1283–1306

DOI 10.4171/RMI/757